# SDR R61A2020032410447

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 26,285 hours, 18,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 005617
- Condition: Discharged
- Location: Cabin
- Part time: 26,285 hours, 18,489 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT SIGN INOP. R&R R2 DOOR EMERGENCY EXIT SIGN BATTERY.
